# SDR AALA201603249020

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 19,685 hours, 16,266 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR PLASTIC FLAP WILL NOT STOW PROPERLY.  DOOR OPENS & CLOSES NORMALLY, HOWEVER DOOR FLAP COULD INTERFERE WITH FLIGHT ATTENDANT EMER OPENING OF DOOR.  INSTALLED FWD DOOR COVER HINGE ASSEMBLY ON THE L1 DOOR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-23-22.
